# SDR SIMA201128001

- Difficulty date: October 6, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,325 hours, 22,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500076003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION VISIT FOUND THE CENTER OMEGA BEAM CORRODED AT CARBON CROSSMEMBER BETWEEN FRAMES 24 AND 25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CENTER OMEGA BEAM CORRODED AT CARBON CROSSMEMBER BETWEEN FRAMES 24 AND 25.  THE AIRCRAFT WAS RETURNED TO SERVICE.
